Czechoslovak Mathematical Journal

, Volume 63, Issue 4, pp 887–908 | Cite as

Stability for non-autonomous linear evolution equations with L p -maximal regularity

  • Hafida Laasri
  • Omar El-Mennaoui


We study stability and integrability of linear non-autonomous evolutionary Cauchy-problem
$$(P),\left\{ \begin{gathered} \dot u(t) + A(t)u(t) = f(t) t - a.e. on [0,\tau ] \hfill \\ u(0) = 0, \hfill \\ \end{gathered} \right.$$
where A: [0, τ] → L(X,D) is a bounded and strongly measurable function and X, D are Banach spaces such that Open image in new window . Our main concern is to characterize L p -maximal regularity and to give an explicit approximation of the problem (P).


maximal regularity on-autonomous evolution equation stability for linear evolution equation integrability for linear evolution equation 

MSC 2010

35K90 47D06 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    H. Amann: Maximal regularity for nonautonomous evolution equations. Adv. Nonlinear Stud. 4 (2004), 417–430.MATHMathSciNetGoogle Scholar
  2. [2]
    W. Arendt: Semigroups and evolution equations: Functional calculus, regularity and kernel estimates. Handbook of Differential Equations: Evolutionary Equations vol. I (C.M. Dafermos et al., eds.). Elsevier/North-Holland, Amsterdam, 2004, pp. 1–85.Google Scholar
  3. [3]
    W. Arendt, C. J. K. Batty, M. Hieber, F. Neubrander: Vector-Valued Laplace Transforms and Cauchy Problems. Monographs in Mathematics 96. Birkhäuser, Basel, 2001.CrossRefMATHGoogle Scholar
  4. [4]
    W. Arendt, S. Bu: The operator-valued Marcinkiewicz multiplier theorem and maximal regularity. Math. Z. 240 (2002), 311–343.CrossRefMATHMathSciNetGoogle Scholar
  5. [5]
    W. Arendt, S. Bu: Tools for maximal regularity. Math. Proc. Camb. Philos. Soc. 134 (2003), 317–336.CrossRefMATHMathSciNetGoogle Scholar
  6. [6]
    W. Arendt, S. Bu: Fourier series in Banach spaces and maximal regularity. Vector Measures, Integration and Related Topics. Selected papers from the 3rd conference on vector measures and integration, Eichstätt, Germany, September 24–26, 2008. Operator Theory: Advances and Applications 201. Birkhäuser, Basel, 2010, pp. 21–39.Google Scholar
  7. [7]
    W. Arendt, R. Chill, S. Fornaro, C. Poupaud: L p-maximal regularity for nonautonomous evolution equations. J. Differ. Equations 237 (2007), 1–26.CrossRefMATHMathSciNetGoogle Scholar
  8. [8]
    P. Cannarsa, V. Vespri: On maximal L p regularity for the abstract Cauchy problem. Boll. Unione Mat. Ital., VI. Ser., B 5 (1986), 165–175.MATHMathSciNetGoogle Scholar
  9. [9]
    G. Da Prato, P. Grisvard: Sommes d’opérateurs linéaires et équations différentielles opérationnelles. J. Math. Pur. Appl., IX. Sér. 54 (1975), 305–387. (In French.)MATHGoogle Scholar
  10. [10]
    L. De Simon: Un’applicazione della teoria degli integrali singolari allo studio delle equazioni differenziali lineari astratte del primo ordine. Rend. Sem. Mat. Univ. Padova 34 (1964), 205–223. (In Italian.)MATHMathSciNetGoogle Scholar
  11. [11]
    R. Denk, M. Hieber, J. Prüss: R-boundedness, Fourier Multipliers and Problems of Elliptic and Parabolic Type. vol. 166, Mem. Am. Math. Soc., Providence RI, 2003.Google Scholar
  12. [12]
    G. Dore: L p-regularity for abstract differential equations. Functional Analysis and Related Topics, 1991. Proceedings of the international conference in memory of Professor Kôsaku Yosida held at RIMS, Kyoto University, Japan, July 29–Aug. 2, 1991. Lect. Notes Math. 1540. Springer, Berlin, 1993, pp. 25–38.Google Scholar
  13. [13]
    O. El-Mennaoui, V. Keyantuo, H. Laasri: Infinitesimal product of semigroups. Ulmer Seminare 16 (2011), 219–230.Google Scholar
  14. [14]
    M. Hieber, S. Monniaux: Heat kernels and maximal L pL q estimates: The nonautonomous case. J. Fourier Anal. Appl. 6 (2000), 468–481.CrossRefMATHMathSciNetGoogle Scholar
  15. [15]
    M. Hieber, S. Monniaux: Pseudo-differential operators and maximal regularity results for non-autonomous parabolic equations. Proc. Am. Math. Soc. 128 (2000), 1047–1053.CrossRefMATHMathSciNetGoogle Scholar
  16. [16]
    N. J. Kalton, G. Lancien: A solution to the problem of L p-maximal regularity. Math. Z. 235 (2000), 559–568.CrossRefMATHMathSciNetGoogle Scholar
  17. [17]
    P. C. Kunstmann, L. Weis: Maximal L p-regularity for parabolic equations, Fourier multiplier theorems and H -functional calculus. Functional Analytic Methods for Evolution Equations. Based on lectures given at the autumn school on evolution equations and semigroups, Levico Terme, Trento, Italy, October 28–November 2, 2001. Lecture Notes in Mathematics 1855 (M. Iannelli, et al., eds.). Springer, Berlin, 2004, pp. 65–311.Google Scholar
  18. [18]
    A. Lunardi: Analytic Semigroups and Optimal Regularity in Parabolic Problems. Progress in Nonlinear Differential Equations and their Applications 16. Birkhäuser, Basel, 1995.Google Scholar
  19. [19]
    P. Portal, Ž. Štrkalj: Pseudodifferential operators on Bochner spaces and an application. Math. Z. 253 (2006), 805–819.CrossRefMATHMathSciNetGoogle Scholar
  20. [20]
    J. Prüss, R. Schnaubelt: Solvability and maximal regularity of parabolic evolution equations with coefficients continuous in time. J. Math. Anal. Appl. 256 (2001), 405–430.CrossRefMATHMathSciNetGoogle Scholar
  21. [21]
    A. Slavík: Product Integration, Its History and Applications. History of Mathematics 29, Jindřich Nečas Center for Mathematical Modeling Lecture Notes 1. Matfyzpress, Praha, 2007.Google Scholar
  22. [22]
    P. E. Sobolevskij: Coerciveness inequalities for abstract parabolic equations. Sov. Math., Dokl. 5 (1964), 894–897; Dokl. Akad. Nauk SSSR 157 (1964), 52–55. (In Russian.)MATHGoogle Scholar
  23. [23]
    H. Triebel: Theory of Function Spaces. Monographs in Mathematics 78. Birkhäuser, Basel, 1983.CrossRefGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2013

Authors and Affiliations

  1. 1.Institute of Applied AnalysisUlm UniversityUlmGermany
  2. 2.FB-C MathBergische Universität WuppertalWuppertalGermany
  3. 3.Department of MathematicsUniversity Ibn Zohr, Faculty of SciencesAgadirMorocco

Personalised recommendations